# SDR DALA2019012900622

- Difficulty date: January 17, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 46,660 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT CARGO SCUFF PLATE IS OUT OF SRM LIMITS AND MUST BE REPLACED. REMOVED DAMAGED THRESHOLD AND INSTALLED NEW THRESHOLD AND SEALED PER SRM 51-41-01. (LP #5546720)
